中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Symplectic and multisymplectic schemes with the simple finite element method
作者: Zhen, L ;  Bai, YQ ;  Li, QS ;  Wu, K
刊名: PHYSICS LETTERS A
出版日期: 2003
卷号: 314, 期号:41035, 页码:443-455
关键词: VARIATIONAL INTEGRATORS ;  HAMILTONIAN-SYSTEMS ;  DISCRETE VERSIONS ;  PDES
学科分类: Physics
通讯作者: Zhen, L , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Henan Univ, Coll Math & Informat Sci, Kaifeng 475001, Peoples R China; Capital Normal Univ, Dept Math, Beijing 100037, Peoples R China
英文摘要: We study the numerical scheme of elliptic equations by the finite element method. With the special finite element domain, we can find that the scheme can keep a preserved symplectic structure in one-dimensional case and a preserved multisymplectic structure in two-dimensional case. Then we consider the discrete variational principle with the finite element method in the corresponding Lagrangian formalism for classical mechanics and field theory and get the symplectic or multisymplectic scheme of the Euler-Lagrangian equation. (C) 2003 Elsevier B.V. All rights reserved.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000184740900014
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13244
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Symplectic and multisymplectic schemes with the simple finite element method.pdf(124KB)----开放获取View Download

Recommended Citation:
Zhen, L,Bai, YQ,Li, QS,et al. Symplectic and multisymplectic schemes with the simple finite element method[J]. PHYSICS LETTERS A,2003,314(41035):443-455.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhen, L]'s Articles
 [Bai, YQ]'s Articles
 [Li, QS]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhen, L]‘s Articles
 [Bai, YQ]‘s Articles
 [Li, QS]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Symplectic and multisymplectic schemes with the simple finite element method.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace